Extension of Bochner-Lichnérowicz formula on spheres
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 2, p. 161-183
@article{AFST_2005_6_14_2_161_0,
     author = {Bakry, Dominique and Bentaleb, Abdellatif},
     title = {Extension of Bochner-Lichn\'erowicz formula on spheres},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {2},
     year = {2005},
     pages = {161-183},
     zbl = {1088.58013},
     mrnumber = {2141179},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2005_6_14_2_161_0}
}
Bakry, Dominique; Bentaleb, Abdellatif. Extension of Bochner-Lichnérowicz formula on spheres. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 2, pp. 161-183. http://www.numdam.org/item/AFST_2005_6_14_2_161_0/

[1] Bakry (D.). - Une suite remarquable d'inégalités pour les opérateurs ultrasphériques. Comptes Rendus Acad. Sc. 318, Série I, p. 161-164 (1994). | MR 1260331 | Zbl 0794.60064

[2] Bakry (D.). - On Sobolev and logarithmic Sobolev Inequalities for Markov Semi-groups. New Trends in Stochastic Analysis, Elworthy K.D., Kusuoka S. , Shigekawa I., World Scientific Publisher, Singapore, p. 43-75 (1997). | MR 1654503

[3] Berger (M. ) , Gauduchon ( P.), Mazet (E.). - Le spectre d'une variété riemannienne . Lecture Notes in Mathematics, 194, Springer-Verlag , Berlin- New-York (1971). | MR 282313 | Zbl 0223.53034

[4] Chavel (I. ). - Eigenvalues in Riemannian geometry, Ac. Press, Pure and Applied Mathematics, New York ( 1984). | MR 768584 | Zbl 0551.53001

[5] Colin De Verdière Y. - Le spectre du Laplacien : survol partiel depuis Berger-Gauduchon-Mazet, Actes de la table ronde de Géométrie différentielle ( Luminy, 1992) Séminaires et Congrès 1, Soc. Math. de France , Paris (1996 ). | Zbl 0884.58095

[6] Hebey (E.). - Nonlinear Analysis on manifolds: Sobolev Spaces and Inequalities , Courant Lecture Notes in Mathematics , New-York (1999). | MR 1688256 | Zbl 0981.58006

[7] Ledoux (M. ). - L'algèbre de Lie des gradients itérés d'un générateur Markovien. Ann. Sc. Ec. Norm. Sup. (4)28, p. 435-460 (1995). | Numdam | MR 1334608 | Zbl 0842.60075

[8] Lichnérowicz ( A.). - Géométrie des groupes de transformations , Dunod, Paris ( 1958). | Zbl 0096.16001

[9] Obata (M.). - Certain Conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc Jpn 14, p. 333-340 (1962). | MR 142086 | Zbl 0115.39302

[10] Stein (E.) , Weiss ( G.). - Introduction to Fourier Analysis on Euclidean spaces. Princeton University Press, Princeton, NJ (1971). | MR 304972 | Zbl 0232.42007